# SDR SIMA20130815005

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,237 hours, 31,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13134
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER DOESN'T CHARGE.  REMOVED BATTERY CHARGER.
